# SDR SWAA982546

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SKIN CRACKED AT LT FWD NOSE GEAR DOOR CUTOUT.  REPAIRED PER BOEING SRM.
